T. Arakawa and M. Kaneko, Abstract, Nagoya Mathematical Journal, vol.120, pp.189-209, 1999.
DOI : 10.1006/jnth.1998.2314

K. Boyadzhiev, Harmonic number identities via Euler's transform, Journal of Integer Sequences, vol.12, 2009.

B. Candelpergher, H. Gadiyar, and R. Padma, Ramanujan summation and the exponential generating function ? k=0 z k k! ? (?k), The Ramanujan, pp.99-122, 2010.

X. Chen and W. Chu, Dixon's F 2 (1)-series and identities involving harmonic numbers and the Riemann zeta function, Discrete Math, pp.310-83, 2010.

J. Choi and H. M. Srivastava, Explicit evaluation of Euler and related sums, The Ramanujan J, pp.51-70, 2005.

M. Coppo, Nouvelles expressions des formules de Hasse et de Hermite pour la fonction zêta d'Hurwitz, Expositiones Math, pp.79-86, 2009.
DOI : 10.1016/j.exmath.2008.04.004

URL : http://doi.org/10.1016/j.exmath.2008.04.004

M. Coppo and B. Candelpergher, The Arakawa???Kaneko zeta function, The Ramanujan Journal, vol.74, issue.2, pp.153-162, 2010.
DOI : 10.1007/s11139-009-9205-x

K. Dilcher, Some q-series identities related to divisors functions, Discrete Math, pp.83-93, 1995.
DOI : 10.1016/0012-365x(95)00092-b

URL : http://doi.org/10.1016/0012-365x(95)00092-b

P. Flajolet and R. Sedgewick, Mellin transforms and asymptotics: Finite differences and Rice's integrals, Theoretical Computer Science, vol.144, issue.1-2, pp.101-124, 1995.
DOI : 10.1016/0304-3975(94)00281-M

D. Merlini, R. Sprugnoli, and C. Verri, The Cauchy numbers, Discrete Math, pp.1906-1920, 2006.

J. Schiff, The Laplace transform : theory and applications, 1999.
DOI : 10.1007/978-0-387-22757-3

E. Zeidler, Quantum Field Theory I : Basics in Mathematics and Physics, 2006.
DOI : 10.1007/978-3-540-34764-4